Non-classical equations of mathematical physics. Linear Sobolev type equations of higher order

Бесплатный доступ

The article presents the review of authors' results in the field of non-classical equations of mathematical physics. The theory of Sobolev-type equations of higher order is introduced. The idea is based on generalization of degenerate operator semigroups theory in case of the following equations: decomposition of spaces, splitting of operators' actions, the construction of propagators and phase spaces for a homogeneous equation, as well as the set of valid initial values for the inhomogeneous equation. The author uses a proven phase space technology for solving Sobolev type equations consisting of reduction of a singular equation to a regular one defined on some subspace of initial space. However, unlike the first order equations, there is an extra condition that guarantees the existence of the phase space. There are some examples where the initial conditions should match together if the extra condition can't be fulfilled to solve the Cauchy problem. The reduction of nonclassical equations of mathematical physics to the initial problems for abstract Sobolev type equations of high order is conducted and justified.

Еще

Nonclassical equations of mathematical physics, the sobolev typeequations of higher order, phase space, propagators

Короткий адрес: https://readera.org/147158921

IDR: 147158921   |   DOI: 10.14529/mmph160401

Список литературы Non-classical equations of mathematical physics. Linear Sobolev type equations of higher order

  • Свиридюк, Г.А. Задача Шоуолтера-Сидорова как феномен уравнений соболевского типа/Г.А. Свиридюк, С.А. Загребина//Известия Иркутского государственного университета. Серия «Математика». -2010. -Т. 3, № 1. -С. 104-125.
  • Poincare, H. Sur l'equilibre d'une mass fluide animee d'un mouvement de rotation/H. Poincare//Acta Math. -1885. -V. 7. -P. 259-380.
  • Соболев, С.Л. Об одной новой задаче математической физики/С.Л. Соболев//Изв. АН СССР, серия «Математика». -1954. -Т. 18, вып. 1. -С. 3-50.
  • Demidenko, G.V. Partial differential equations and systems not solvable with respect to the highest order derivative/G.V. Demidenko, S.V. Uspenskii. -N.Y.; Basel; Hong Kong: Marcel Dekker, Inc., 2003. -239 p.
  • Favini A. Degenerate differential equations in Banach spaces/A. Favini, A. Yagi. -N.Y.; Basel; Hong Kong: Marcel Dekker, Inc., 1999. -313 p.
  • Кожанов А.И. О свойствах решений для одного класса псевдопараболических уравнений//ДАН СССР. 1992. -Т. 326, № 5. -С. 781-786.
  • Showalter, R.E. Hilbert space methods for partial differential equations/R.E. Showalter. -Pitman; London; San Francisco; Melbourne, 1977. -208 p.
  • Sviridyuk, G.A. Linear Sobolev type equations and degenerate semigroups of operators/G.A. Sviridyuk, V.E. Fedorov. -Utrecht; Boston; Köln; Tokyo: VSP, 2003. -216 p.
  • Al'shin, A.B. Blow-up in nonlinear Sobolev type equations/A.B. Al'shin, M.O. Korpusov, A.G. Sveshnikov. -De Gruyter, 2011. -648 c.
  • Замышляева, А.А. Линейные уравнения соболевского типа высокого порядка/А.А. Замышляева. -Челябинск: Изд. центр ЮУрГУ, 2012. -107 c.
  • Сагадеева, М.А. Дихотомии решений линейных уравнений соболевского типа/М.А. Сагадеева. -Челябинск: Изд. центр ЮУрГУ, 2012. -139 c.
  • Загребина, С.А. Устойчивые и неустойчивые многообразия решений полулинейных уравнений соболевского типа/С.А. Загребина, М.А. Сагадеева. -Челябинск: Изд. центр ЮУрГУ, 2016. -121 c.
  • Манакова, Н.А. Задачи оптимального управления для уравнений соболевского типа/Н.А. Манакова. -Челябинск: Изд. центр ЮУрГУ, 2012. -88 с.
  • Lyapunov-Schmidt methods in nonlinear analysis and applications/N.A. Sidorov, B. Loginov, A. Sinithyn, M. Falaleev. -Dordrecht; Boston; London: Kluwer Academic Publishers, 2002. -568 p.
  • Кожанов, А.И. Краевые задачи для уравнений математической физики нечетного порядка/А.И. Кожанов. -Новосибирск: НГУ, 1990. -130 с.
  • Pyatkov, S.G. Operator Theory. Nonclassical Problems/S.G. Pyatkov. -Utrecht; Boston; Köln; Tokyo: VSP, 2002. -346 p.
  • Манакова, Н.А. Неклассические уравнения математической физики. Фазовые пространства полулинейных уравнений соболевского типа/Н.А. Манакова, Г.А. Свиридюк//Вестник ЮУрГУ. Серия «Математика. Механика. Физика». -2016. -Т. 8, № 3. -С. 31-51.
  • Свиридюк, Г.А. Фазовые пространства линейных динамических уравнений типа Соболева/Г.А. Свиридюк, Т.В. Апетова//Доклады Академии наук. -1993. -Т. 330, № 6. -С. 696.
  • Свиридюк, Г.А. Линейные уравнения типа Соболева высокого порядка/Г.А. Свиридюк, О.В. Вакарина//ДАН. -1998. -Т. 393, № 3. -С. 308-310.
  • Замышляева, А.А. Фазовые пространства одного класса линейных уравнений соболевского типа второго порядка/А.А. Замышляева//Вычислит. технол. -2003. -Т. 8, № 4. -C. 45-54.
  • Замышляева, А.А. Стохастическая математическая модель ионно-звуковых волн в плазме/А.А. Замышляева//Естественные и технические науки (Раздел математическое моделирование, численные методы и комплексы программ). -2013. -№ 4. -C. 284-292.
  • Замышляева, А.А. Уравнение de Gennes звуковых волн в смектиках/А.А. Замышляева//Обозрение прикладной и промышленной математики. -2009. -Т. 16, вып. 4. -С. 655-656.
  • Замышляева, А.А. Начально-конечная задача для уравнения Буссинеска-Лява на графе/А.А. Замышляева, А.В. Юзеева//Известия Иркутского государственного университета. Серия «Математика». -2010. -Т. 3, № 2. -С. 18-29.
  • Замышляева, А.А. Математические модели соболевского типа высокого порядка/А.А. Замышляева//Вестник ЮУрГУ. Серия «Математическое моделирование и программирование». -2014. -Т. 7, № 2. -С. 5-28.
  • Габов, С.А. Новые задачи математической теории волн/С.А. Габов. -М.: Физматлит, 1998. -448 с.
  • Ляв, А. Математическая теория упругости/А. Ляв. -Москва; Ленинград: ОНТИ, 1935. -674 с.
  • Линейные и нелинейные уравнения соболевского типа/А.Г. Свешников, А.Б. Альшин, М.О. Корпусов, Ю.Д. Плетнер. -М.: Физматлит, 2004. -736 с.
Еще
Статья научная